cerelle mini pill

has anyone been on this pill and had a bad experience? i'm starting the pill today and the nurse who give it me said it won't effect my weight in the slightest and she already knows i suffer bad headaches, i've googled symptoms and 50% of women have said it's caused shocking mood swings, bad weight gain and severe headaches? i'm now worried about taking them..

1 Reply

oldestnewest
  • Hi There,

    The progestogen only pill is a safe option for anyone who suffers with migraines or severe headaches. It is best to start it as the nurse described to you, use the pill for 3 months (as that's how much you are usually given), then when you go back to get your next supply talk through any symptoms you may have had, and the nurse can decide with you, if it's suiting you. You need to give any new method 3-4 months to settle and iron out any side effects before you switch brands/pills, as if you keep switching too quickly you will always be getting those early side effects. Hope that make sense?

    Best Wishes

    Jules

You may also like...